# SDR SIMA20210324009

- Difficulty date: March 24, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER FITTING ON LH AILERON OUTBD HAT BUSHING HOLE DAMAGED-C/A-RAR THE DAMAGED LH AILERON DAMPER FITTING IAW EMB 145 SRM 51-40-02,51-20-03, AND EO-EM-27MR-112
